# SDR UIEA2013051400274

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft time: 83,056 hours, 15,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND TEAR AT NOSE WHEEL WELL.  LT SIDE STA 323 AND WL 180.   REMOVED DAMAGE AND REPAIRED IAW SRM 53-10-14, REPAIR 4 AND SR 1-2439001753.
